# SDR SWAA2022070717383

- Difficulty date: June 10, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 53,431 hours, 31,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK LBBL 17.24 LOCATED BS 727E AFT CARGO COMPARTMENT 2022-316934 / [01] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[02] TOOL EDDY CURRENT USED P/N: NORTEC 600D S/N: 210138203 AND DUE DATE: 11-APR-23.;[03] REPAIRED - FUSELAGE - AFT CARGO COMP - CARGO TRACK ASSY - AT LBL 17.24 AND BTW BSTA 727B & BSTA 747 IAW EA #22-153-01881 [TTG8Q00DBE5T] AND EA # 22-153-01881-WIP1 [TTG8Q00D7BZ6] SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED - FUSELAGE - AFT CARGO COMP - CARGO TRACK ASSY - AT LBL 17.24 AND BTW BSTA 727B & BSTA 747 IAW EA #22-153-01881 [TTG8Q00DBE5T] AND EA # 22-153-01881-WIP1 [TTG8Q00D7BZ6] SEE INDIVIDUAL SIGN OFF BELOW. COMPLETED
